# SDR ABXA9701106

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5912481517
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 82-06-02 AND 92-22-08, FOUND HORIZONTAL STABILIZER UPPER AFT FITTING CORRODED.  REPLACED FITTING IAW DC9 SRM 51-30-1.
